# SDR GTIA9800073

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N132NK
- Make and model: Doug DC-9-31
- Aircraft serial: 47202
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Separated
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FLT 172 - RIGHT GALLEY PACK SLIDE OFF.  INSTALLED L2 DOOR SLIDE PACK IAW DC9 MM 25-61-0.  RII ACCOMPLISHED.  (X)
